I highly recommend you dont

I really and highly wouldn't recommend it cause I went off of it in the last couple of years ..andm aybe even more it was horrible I was always chronically sick cause I was on and off my medicine and I was in high school. When I was off and I was in rotc all I wanted to do was sleep ..the first time I was off for 2 years i got a heart blockage and I had to go to the hospital cause my heart beat was and I had trouble breathing...i started taking my meds again and then stopped cause of finances and it got worse...i ended up depression and I got nervous so easily and anxiety my body was just always out of wack and earlier in the it got so bad that my body couldn't cope with it anymore and I had what my stepmother believed (Cause she's a nurse) Doctors agreed that I had an attack at school called a thyroid storm...and it was just the worst thing ever and I ahd to be put on bed rest..and they gave me an inhaler cause I had so much trouble that I couldn't say a word without having to catch my breath cause the oxygen wasn't flowing ..and I felt like I was gonna die..this was midway throu my senior year and I have hashimoto thyroid disease along with chronic anemia ..so maybe that's why it's worse for me but I highly recommend you don't cause your doctor probably just hasn't found the right dosage yet..ive had it since I was in middle school and I'm 19 now and my dosage is 250

1 Reply

oldestnewest
  • Ashley, is this a reply to a question on another thread? If so, I very much doubt the person concerned will see it. You haven't even put a name.

    Your advice is very good, so it's a pity the person won't see it. Can you not copy and paste your post onto the relevant thread?

You may also like...